# SDR SB06003

- Difficulty date: January 10, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Emegency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DCA - DURING FLIGHT, THE EMERGENCY EXIT LIGHTS AT THE SEATS AND AT THE BOTTOM OF THE FORWARD ENTRY AND SERVICE DOORS ILLUMINATED AND WOULD NOT TURN OFF.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND CHARGER ASSEMBLY AT STATION 400 PER MM 33-51-00.  ALL EMERGENCY LIGHTS OPERATIONALLY CHECK NORMAL.
